Yes, I do have many issues going on at one time and it’s difficult to corelate what works best for one and doesn’t cause issues with the other. First I am celiac, been gluten free for 14 years. I also have small fiber polyneuropathy, fibromyalgia, fatty liver disease, CFS, arthritis, candida…no wonder all the intolerances. I think many people suffer intolerances and just never realize it. My neuro said he feels I suffer from celiac sprue.
Vegan Catlady, I do take some supplements. With my limited diet, I feel I need them. I take B6, Vit D3, B Complex, and was taking a multi also. As I stated, I also take Celexa, which I have tried giving up, yet need it for anxiety.
When I tried coconut milk, I used So Delicious. I loved it, yet it made me very sick…nauseous, headache, anxiety, and brain fog..at the time, my classic gluten symptoms. I am thinking about trying coconut again but must find one that has no additives. I was making my own almond milk simply because I reacted to any I tried that was processed. Most foods when sugar free are then sweetened with sorbitol, which I am highly intolerant to.
I truly feel my candida issues were not caused by antibiotic use, more so by my vitamin and mineral deficiencies in turn causing leaky gut. The leaky gut issues can be overwhelming. I do feel I will be on a candida diet for the rest of my life. Actually, I do not have a problem with that fact, just wish when I slip that my healing didn’t take so long. It does no good to be bitter, it only makes us miserable, right?
Yes, trial and error is the only answer and it is very tiring. I do not often try anything new simply because I do not want to deal with issues later.
Raster, I will check into HMF neuro and also check into prebiotics. I can’t be running to the bathroom when issues arise, I must work to survive.
Thanks to you too Impossible. I did go to a very good rheumatologist when living on Long Island. His answer was to load me up with medicines. He had me on meloxacam, flexeril, and aspirin…the meloxacam made me very very ill. I was even passing out. when I told him I could not take the med, that I would stick with my Aleve, he then gave me RX Aleve, 500 mg 3 times a day, which also made me very ill. His answer then was to give me something for my stomach, so I told him NO MORE!!! I deal the best I can with ice, Advil, and pain sprays.
Now I bet you are sorry you responded to the long winded Deb!!! 🙂